# SDR 2022FA0000096

- Difficulty date: February 18, 2022
- Submitted: February 23, 2022
- Operation: General aviation
- Aircraft: N437GA
- Make and model: Gulstm GIV
- Aircraft serial: 1437
- Aircraft time: 7,170 hours, 3,110 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: None
- Condition: None
- Component: Combined Reserv
- Component part number: 1159SCH30317
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED HYDRULIC FLUCTUATON AND QUANTITY DROP ON COMBINED SYSTEM DURING CRUISE, AIRCRAFT RETURNED
FROM FLIGHT (FLT. #60616 KBAF-LFML), REFER TO TECH. LOG SEQ. #502658. ON GROUND CHECKED FOR HYDRAULIC LEAK. NIL FOUND.
REPLACED COMBINED HYD. SYSTEM RESERVOIR QUANTITY TRANSMITTER IAW AMM 29-33-03. PERFORMED ADJUSTMENT AND
TEST IAW AMM 29--01-00, ALL FOUND SATISFACTORY (SIN ON:0302A).
MOR IS CONSIDERED CLOSED.
